Jumpy body

Many nights, just before I want to go to bed, I get a feeling all over my body like it is tense and cannot relax. I have severe spinal steno-sis and take pain medication every three hours. Doctor gave me clonazapam to take when that happens which is a drug used for Parkinson Disease. Sometimes it helps sometimes not. Sometimes I have to take extra medication and it still takes hours to get better. It drives me nuts. I can have periods where it doesn't happen, then happens every night for weeks. I cannot relax and sleep until it is resolved. It is happening right now and I want to go to bed. I eat when it happens as it distracts me, and I am trying to eat less. Any suggestions?

4 Replies

oldestnewest
  • Hello and welcome to our friendly fibro forum where you can find support, advice, help and information along with a chuckle on the way.

    Have you seen our Mother Site fmauk.org ? Here you will find all things fibro including links and guides.

    If you look to the right hand side under Pinned Posts in blue you will see instructions on how to navigate the site, lock your posts, etc.

    I am sorry I cannot answer your question as I have not suffered with spinal stenosis but it does sound painful and unrelenting. Hopefully someone will come along who suffers the same as you and can offer help.

    I do hope we will be seeing you around the forum.

    Kay

  • Sjcasey , My husband buys meds over the counter for RLS.....may check your local pharmacy to see if you can find something like that to help.Good luck.Peck.🐤

  • Hi Sjcasey

    Welcome to the forum and it is wonderful to make your acquaintance. I have RLS but just in my legs. I am so genuinely sorry to read what you are suffering as it sounds absolutely dreadful. I want to sincerely wish you all the best of luck, and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Meditation sounds right for this. Any that has a progressive muscle relaxing guided name woukd be great too

    Dee

You may also like...